# SDR 0401436718

- Difficulty date: August 24, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 95,667 hours, 23,796 cycles
- Engine: Pwa JT9D7J
- Engine time: 93,482 hours, 21,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

DURING TAXI IN, THE NR 2 ENGINE FIRE WARNING ANNUNCIATED. THE CREW SHUT DOWN THE ENGINE AND DISCHARGED THE LT FIRE BOTTLE FOR NR 2 ENGINE. THE FIRE WARNING CEASED.  NO OTHER ABNORMAL ENGINE INDICATIONS WERE OBSERVED. MAINTENANCE INSPECTION FOUND EVIDENCE OF A FIRE AND THE ENGINE WAS REPLACED.
